Share this:
segalit
@segalit

Posts: 1
Joined: Nov 17, 2018

Sinus vein thrombosis after taking birth control pills

Posted by @segalit, Sat, Nov 17 7:57am

Hello,
First of all, english is my second language so I'm sorry in advance for any kind of mistakes.
4 years ago , when I was 25 years old, after having very strong headaches, an MRI showed I have 3 blood clots in my brain. It happened because I took birth control pills and apparently I have a genetic disorder that causes blood clots.
Ever since then I've been taking blood thinners so I'm no longer at risk but I still suffer from daily headaches.
Ever since then my life changed completely. I had to stop working and take a break from college. I'm trying to get used to it and learn how to live with the pain, and hopefully completing my college degree.
I was wondering if anybody else who suffered from a similar problem could tell me if there's any triggers to those headaches, or things I should avoid doing or eating? And also what helped you cope with it and accept this new reality?

REPLY

@segalit So sorry your suffering with headaches . Welcome to this wonderful group we all help each other the only thing I can say is do you journal this might help you find any foods that might be a trigger also what you do before your headache starts I only get sinus headaches but someone will chime in .Best of luck

Please login or register to post a reply.